# SDR COEA2010102064803

- Difficulty date: October 20, 2010
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671100214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / COE /MAJOR REPAIR / LEVEL 2 CORROSION:  EXTERIOR FUSELAGE UPPER VHF/2 ANTENNA MOUNTING AREA HAS SURFACE CORROSION (LENGTH 1.7", WIDTH 1", DEPTH .022").  FABRICATED AND INSTALLED VHF/2 ANTENNA DOUBLER.  (NOTE: AIRCRAFT NOT ON EA CERTIFICATE AT THIS TIME).
